International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2012 / Article
Special Issue

p-adic Analysis with q-Analysis and its Applications

View this Special Issue

Research Article | Open Access

Volume 2012 |Article ID 817157 | https://doi.org/10.1155/2012/817157

H. Y. Lee, N. S. Jung, J. Y. Kang, C. S. Ryoo, "Generalized -Euler Numbers and Polynomials Associated with -Adic -Integral on ", International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 817157, 14 pages, 2012. https://doi.org/10.1155/2012/817157

Generalized -Euler Numbers and Polynomials Associated with -Adic -Integral on

Academic Editor: A. Bayad
Received18 Jun 2012
Accepted04 Oct 2012
Published05 Nov 2012

Abstract

We generalize the Euler numbers and polynomials by the generalized -Euler numbers and polynomials . We observe an interesting phenomenon of “scattering” of the zeros of the generalized -Euler polynomials in complex plane.

1. Introduction

Recently, many mathematicians have studied in the area of the Euler numbers and polynomials (see [115]). The Euler numbers and polynomials possess many interesting properties and arising in many areas of mathematics and physics. In [14], we introduced that Euler equation has symmetrical roots for (see [14]). It is the aim of this paper to observe an interesting phenomenon of “scattering” of the zeros of the generalized -Euler polynomials in complex plane. Throughout this paper, we use the following notations. By , we denote the ring of -adic rational integers, denotes the field of -adic rational numbers, denotes the completion of algebraic closure of , denotes the set of natural numbers, denotes the ring of rational integers, denotes the field of rational numbers, denotes the set of complex numbers, and . Let be the normalized exponential valuation of with . When one talks of -extension, is considered in many ways such as an indeterminate, a complex number , or -adic number . If one normally assume that . If , we normally assume that so that for Compared with [1, 4, 5]. Hence, for any with in the present -adic case. Let be a fixed integer, and let be a fixed prime number. For any positive integer , we set where lies in . For any positive integer , is known to be a distribution on , compared with [110, 14]. For Kim defined the fermionic -adic -integral on From (1.5), we also obtain where (see [13]).

From (1.6), we obtain where .

As well-known definition, the Euler polynomials are defined by with the usual convention of replacing by . In the special case, , are called the -th Euler numbers (cf. [115]).

Our aim in this paper is to define the generalized -Euler numbers and polynomials . We investigate some properties which are related to the generalized -Euler numbers and polynomials . Especially, distribution of roots for is different from s. We also derive the existence of a specific interpolation function which interpolate the generalized -Euler numbers and polynomials .

2. The Generalized -Euler Numbers and Polynomials

Our primary goal of this section is to define the generalized -Euler numbers and polynomials . We also find generating functions of the generalized -Euler numbers and polynomials . Let be strictly positive real number.

The generalized -Euler numbers and polynomials , are defined by respectively.

From above definition, we obtain

Let . By (1.6) and using -adic -integral on , we have

Hence, by (2.1), we obtain

By (1.6), (2.2) and , we have

After some elementary calculations, we obtain

From (2.6), we have with the usual convention of replacing by .

3. Basic Properties for the Generalized -Euler Numbers and Polynomials

By (2.5), we have

By (3.1), we have the following differential relation.

Theorem 3.1. For positive integers n, one has

By Theorem 3.1, we easily obtain the following corollary.

Corollary 3.2 (integral formula). Consider that
By (2.5), one obtains

By comparing coefficients of in the above equation, we arrive at the following addition theorem.

Theorem 3.3 (addition theorem). For ,
By (2.5), for , one has

By comparing coefficients of in the above equation, we arrive at the following multiplication theorem.

Theorem 3.4 (multiplication theorem). For
From (1.6), one notes that

From the above, we obtain the following theorem.

Theorem 3.5. For , we have

By (2.8) in the above, we arrive at the following corollary.

Corollary 3.6. For , one has with the usual convention of replacing by .

From (1.7), one notes that By comparing coefficients of in the above equation, we arrive at the following theorem.

Theorem 3.7. For , one has

4. The Analogue of the -Euler Zeta Function

By using the generalized -Euler numbers and polynomials, the generalized -Euler zeta function and the generalized Hurwitz -Euler zeta functions are defined. These functions interpolate the generalized -Euler numbers and -Euler polynomials, respectively. Let By applying derivative operator, to the above equation, we have

By using the above equation, we are now ready to define the generalized -Euler zeta functions.

Definition 4.1. For , one defines
Note that is a meromorphic function on . Note that, if , , and , then which is the Hurwitz Euler zeta functions. Relation between and is given by the following theorem.

Theorem 4.2. For , one has
By using (4.2), one notes that Hence, one obtains

By using the above equation, one is now ready to define the generalized Hurwitz -Euler zeta functions.

Definition 4.3. Let . One defines Note that is a meromorphic function on . Obverse that, if , , and , then which is the Euler zeta functions. Relation between and is given by the following theorem.

Theorem 4.4. For , one has

5. Zeros of the Generalized -Euler Polynomials

In this section, we investigate the reflection symmetry of the zeros of the generalized -Euler polynomials .

In the special case, and , are called generalized Euler polynomials . Since we have We observe that has reflection symmetry in addition to the usual reflection symmetry analytic complex functions.

Let Then, we have Hence, we arrive at the following complement theorem.

Theorem 5.1 (complement theorem). For ,

Throughout the numerical experiments, we can finally conclude that has not reflection symmetry analytic complex functions. However, we observe that has reflection symmetry (see Figures 1, 2, and 3). The obvious corollary is that the zeros of will also inherit these symmetries. where denotes complex conjugation (see Figures 1, 2, and 3).

We investigate the beautiful zeros of the generalized -Euler polynomials by using a computer. We plot the zeros of the generalized Euler polynomials for , and (Figure 1). In Figure 1 (top-left), we choose , and . In Figure 1 (top-right), we choose , and . In Figure 1 (bottom-left), we choose , and . In Figure 1 (bottom-right), we choose , and .

We plot the zeros of the generalized Euler polynomials for , and (Figure 2).

In Figure 2 (top-left), we choose , and . In Figure 2 (top-right), we choose , and . In Figure 2 (bottom-left), we choose , and . In Figure 2 (bottom-right), we choose and .

Plots of real zeros of for structure are presented (Figure 3).

In Figure 3 (top-left), we choose , and . In Figure 3 (top-right), we choose , and . In Figure 3 (bottom-left), we choose , and . In Figure 3 (bottom-right), we choose , and .

Stacks of zeros of for from a 3-D structure are presented (Figure 4).

Our numerical results for approximate solutions of real zeros of the generalized are displayed (Tables 1 and 2).


Real zeros Complex zeros Real zeros Complex zeros

1 1 0 1 0
2 2 0 2 0
3 3 0 1 2
4 2 2 2 2
5 3 2 1 4
6 4 2 2 4
7 3 4 3 4
8 4 4 2 6
9 3 6 3 6
10 4 6 2 8
11 5 6 3 8
12 6 6 4 8
13 5 8 3 10



1
2
3
4
5
6
7
8
9
10
11

We observe a remarkably regular structure of the complex roots of the generalized -Euler polynomials . We hope to verify a remarkably regular structure of the complex roots of the generalized -Euler polynomials (Table 1).

Next, we calculated an approximate solution satisfying . The results are given in Table 2.

Figure 5 shows the generalized -Euler polynomials for real and , with the zero contour indicated in black (Figure 5). In Figure 5 (top-left), we choose , , and . In Figure 5 (top-right), we choose , , and . In Figure 5 (bottom-left), we choose , , and . In Figure 5 (bottom-right), we choose , and .

Finally, we will consider the more general problems. How many roots does have? This is an open problem. Prove or disprove: has distinct solutions. Find the numbers of complex zeros of . Since is the degree of the polynomial , the number of real zeros lying on the real plane is then , where denotes complex zeros. See Table 1 for tabulated values of and . We plot the zeros of , respectively (Figures 15). These figures give mathematicians an unbounded capacity to create visual mathematical investigations of the behavior of the roots of the . Moreover, it is possible to create a new mathematical ideas and analyze them in ways that generally are not possible by hand. The authors have no doubt that investigation along this line will lead to a new approach employing numerical method in the field of research of -Euler polynomials to appear in mathematics and physics.

References

  1. M. Acikgoz and Y. Simsek, “On multiple interpolation functions of the Nörlund-type q-Euler polynomials,” Abstract and Applied Analysis, vol. 2009, Article ID 382574, 14 pages, 2009. View at: Publisher Site | Google Scholar
  2. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at: Google Scholar
  3. M. Cenkci, M. Can, and V. Kurt, “p-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 9, no. 2, pp. 203–216, 2004. View at: Google Scholar
  4. L. Jang, “A note on Nörlund-type twisted q-Euler polynomials and numbers of higher order associated with fermionic invariant q-integrals,” Journal of Inequalities and Applications, vol. 2010, Article ID 417452, 12 pages, 2010. View at: Publisher Site | Google Scholar
  5. T. Kim, “On the q-extension of Euler and Genocchi numbers,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 1458–1465, 2007. View at: Publisher Site | Google Scholar
  6. T. Kim, “q-Volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at: Google Scholar | Zentralblatt MATH
  7. T. Kim, “q-Euler numbers and polynomials associated with p-adic q-integrals,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 1, pp. 15–27, 2007. View at: Publisher Site | Google Scholar
  8. T. Kim, J. Choi, Y-.H. Kim, and C. S. Ryoo, “A Note on the weighted p-adic q-Euler measure on p,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 35–40, 2011. View at: Google Scholar
  9. B. A. Kupershmidt, “Reflection symmetries of q-Bernoulli polynomials,” Journal of Nonlinear Mathematical Physics, vol. 12, supplement 1, pp. 412–422, 2005. View at: Publisher Site | Google Scholar
  10. E.-J. Moon, S.-H. Rim, J.-H. Jin, and S.-J. Lee, “On the symmetric properties of higher-order twisted q-Euler numbers and polynomials,” Advances in Difference Equations, vol. 2010, Article ID 765259, 8 pages, 2010. View at: Google Scholar
  11. H. Ozden, Y. Simsek, and I. N. Cangul, “Euler polynomials associated with p-adic q-Euler measure,” General Mathematics, vol. 15, no. 2, pp. 24–37, 2007. View at: Google Scholar
  12. C. S. Ryoo, T. Kim, and L.-C. Jang, “Some relationships between the analogs of Euler numbers and polynomials,” Journal of Inequalities and Applications, vol. 2007, Article ID 86052, 22 pages, 2007. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  13. C. S. Ryoo, “A note on the weighted q-Euler numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, pp. 47–54, 2011. View at: Google Scholar
  14. C. S. Ryoo and Y. S. Yoo, “A note on Euler numbers and polynomials,” Journal of Concrete and Applicable Mathematics, vol. 7, no. 4, pp. 341–348, 2009. View at: Google Scholar | Zentralblatt MATH
  15. Y. Simsek, O. Yurekli, and V. Kurt, “On interpolation functions of the twisted generalized Frobinuous-Euler numbers,” Advanced Studies in Contemporary Mathematics, vol. 14, pp. 49–68, 2007. View at: Google Scholar

Copyright © 2012 H. Y. Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views655
Downloads399
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.